Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Espaces homogènes et isotropes de la relativité

Jacques Tits

Full-text: Open access

Abstract

[25] Originally published in Fünfzig Jahre Relativitätstheorie / Cinquantenaire de la théorie de la relativité / Jubilee of relativity theory, Verhandlungen – Actes – Proceedings, Bern, 11.–16. Juli 1955 = Helv. Phys. Acta, Suppl. IV, Birkhäuser Verlag, Basel (1956), 46–47. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 63-65.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322920

Digital Object Identifier
doi:10.2140/iig.2018.16.63

Zentralblatt MATH identifier
07006220

Citation

Tits, Jacques. Espaces homogènes et isotropes de la relativité. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 63--65. doi:10.2140/iig.2018.16.63. https://projecteuclid.org/euclid.iig/1551322920


Export citation